# SDR AALA202512163859

- Difficulty date: November 18, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 71,107 hours, 33,906 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR EMERGENCY ACCUMULATOR BOTTLE REQUIRES SERVICE. SERVICED L2 DOOR EMERGENCY ACCUMULATOR BOTTLE IAW AMM 52-10-00.
